# SDR DL72W972134

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH VISIBLE CRACK IN NR 1 SLAT ACTUATOR ATTACH BRACKET I/B SIDE, FOUND AT E1 LTR CK.  REPAIR PER M/M 57-20-21.
